# SDR IPXA2016081106885

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: A5341076522300
- Part serial: UNK
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAFT ON FWD BULKHEAD SUPPORT FLANGE CRACKED AT FRAME 54 RBL 73.  REMOVED AND REPLACED IAW SRM 51-40-21.
